The Mrn Solutions cures and techniques can get rid of your Impotence...

image

Impotence can mean different things to different people...

Read more »

Soft Ejaculation...

image

Men that could have been pornstars in there youth because their... ...

Read more »

Inability to Gain an Erection...

image

This means your a good breather and nothing more. There is no emotional or physical reason why... Read Below..

Click on: Your Dysfunction

 


MRN Solutions

will give you a card with your membership that will give you rewards that keep giving well after you have learned our cures and techniques.

Read More...

Loss of Interest

Why a man has a loss of Interest in sex who is in a relationship and able to perform normally each time he wants to isn't my are of expertise. This man probably just needs to check his reasons for being in that relationship in the first place.. If the loss of interest in sex comes from a man who has one or more dysfunctions going on in the bedroom..now that I can explain.

So many prescription drugs come along with side effects such as lack of desire towards sex and possible erectile issues. Some of the main drugs that cause sexual dysfunctions are any drugs prescribed for anxiety, depression, high blood pressure, joint and body pain, headaches etc. etc. The list goes on and on. The reason so many of these drugs can effect a man's sex life is simpler than you may think.

Most prescriptions are to fix or heal something..well how does that happen? It comes with relaxing you..or numbing you or in some cases altering your very thought process, so it's no wonder that the end result may be that you have trouble in the bedroom.

I know I keep using this example but going into the bedroom is the same as going into the gym, you can't just start a whole new breathing pattern and expect to perform the right way every time.

When you go to the gym and you are unable to workout properly it is easy to spot the differences right away in your daily routine. You may immediately realize the medication your on has caused you to lose power or energy and you can process this while trying to adjust it. When it comes to the bedroom it becomes emotional and cloudy so all of a sudden what should have been a direct link from You took medication - changed breathing pattern = bad sex, now becomes ... took medication - didn't realize you changed breathing patterns = Oh My God I can't get it up and I am freaking out now!

Now you have a problem that you think may only be able to be solved by taking more drugs and is going to cause disappointment every time you try to attempt it so what happens? You may start to convince yourself you don't want to even bother trying in the first place. Your don't need the embarrassment because this just adds more anxiety to your life and list of reasons why your on medication to begin with so it becomes psychosomatic and you can actually suppress any sexual feelings more easily than you would have thought.

What you didn't realize is once you started a new medication, you started breathing differently during the day and with that your body started to loosen when it would have before tensed up and now your blood flow is affected and what the result is a very dysfunctional sex life.

MRN Solutions will get you back to your old self in the bedroom very easily while explaining why this happened and how to keep it from ever effecting your sex life again no mater what medications you have to take in the future.